Alert archive / Alabama / Special Weather Statements in 2016

Special Weather Statement, NWS Mobile, AL

February 22, 2016Clarke County, Alabama

NWS Mobile, AL issued this special weather statement at Feb 22, 2016, 8:21 PM CST for Clarke County, Alabama. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 22, 2016, 8:21 PM CST (02:21 UTC)
Expired
Feb 22, 2016, 9:00 PM CST
In force
39 min
Issued by
NWS Mobile, AL

County Clarke County, AL

The radar

The Mobile radar (KMOB), 94 km from the middle of the area, began a volume at 02:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 2.4 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2016-02-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 52 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2016-02-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 152 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
52 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
598 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
152 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

572 
WWUS84 KMOB 230221
SPSMOB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
821 PM CST MON FEB 22 2016
 
ALZ053-055-230300-
MONROE AL-CLARKE AL-
821 PM CST MON FEB 22 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL MONROE AND
SOUTHEASTERN CLARKE COUNTIES UNTIL 900 PM CST...

AT 820 PM CST...DOPPLER RADAR WAS TRACKING A HEAVY RAINSHOWER 10
MILES SOUTH OF JACKSON...MOVING NORTHEAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS HEAVY
RAINSHOWER.

THIS SHOWER WILL REMAIN OVER MAINLY RURAL AREAS OF WEST CENTRAL
MONROE AND SOUTHEASTERN CLARKE COUNTIES.

LAT...LON 3144 8751 3130 8781 3137 8789 3138 8789
      3138 8790 3140 8788 3159 8762
TIME...MOT...LOC 0220Z 237DEG 22KT 3136 8783 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at Feb 22, 5:44 PM CST, 2 hours 37 minutes earlier.

Area forecast discussion, Feb 22, 5:44 PM CST, 2 hours 37 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
544 PM CST MON FEB 22 2016

.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

&&

.AVIATION...
00Z ISSUANCE...AN AREA OF SHOWERS CURRENTLY OVER SOUTHEAST
MISSISSIPPI AND EXTREME SOUTHWEST ALABAMA WILL SHIFT EASTWARD ACROSS
THE AREA TONIGHT AND DIMINISH. A VFR CEILING PREVAILS AT THE
BEGINNING OF THE PERIOD...THEN LOWER CEILINGS ALONG WITH POTENTIAL
DENSE FOG DEVELOPMENT FOLLOWS LATER TONIGHT. FOG DISSIPATES BY MID
MORNING ALONG WITH CEILINGS IMPROVING TO MVFR THEN A VFR CEILING
FOLLOWS BY 18Z ALONG WITH PREVAILING LIGHT RAIN. ACTIVE WEATHER WILL
BEGIN TO ADVANCE INTO THE WESTERN PORTION OF THE AREA DURING THE
AFTERNOON HOURS WITH IFR CONDITIONS IN STRONG TO SEVERE
THUNDERSTORMS. LIGHT SOUTHERLY WINDS TONIGHT WILL INCREASE TO 10-15
KNOTS TUESDAY MORNING WITH 15-20 KNOTS FOLLOWING TUESDAY AFTERNOON.
/29

&&

.PREV DISCUSSION... /ISSUED 446 PM CST MON FEB 22 2016/

..A SIGNIFICANT THREAT OF SEVERE STORMS IS FORECAST OVER THE LOCAL
AREA TUESDAY AFTERNOON THROUGH EARLY WEDNESDAY MORNING...

..POTENTIAL EXISTS FOR STRONG AND LONG TRACK TORNADOES TUESDAY
AFTERNOON INTO EARLY WEDNESDAY MORNING...

NEAR TERM /NOW THROUGH TUESDAY/...A WEAK FRONTAL BOUNDARY EXTENDING
FROM SOUTHERN MISSISSIPPI UP TO THE NORTHEAST ACROSS CENTRAL ALABAMA
THIS EVENING WILL REMAIN NEARLY STATIONARY OR LIFT NORTH ACROSS THE
REGION TONIGHT. AN AREA OF RAIN WITH A FEW THUNDERSTORMS CURRENTLY
ORIENTED ALONG AND AHEAD OF THE FRONT WILL MOVE SLOWLY EAST ACROSS
WESTERN HALF OF OUR FCST AREA THIS EVENING AND INTO THE EARLY
PREDAWN MORNING HOURS TUESDAY. WE ARE EXPECTING COVERAGE TO DECREASE
AFTER MIDNIGHT AS WEAK SUPPORTING UPPER DYNAMICS WEAKEN OVER THE
AREA...BUT THERE WILL BE A CHANCE FOR SHOWERS AND ISOLATED
THUNDERSTORMS TO CONTINUE THROUGH THE NIGHT. LIGHT SOUTHERLY FLOW
CONTINUES TONIGHT...BRINGING EVER INCREASING MOISTURE INTO THE
REGION. OBSERVED SFC DEWPOINTS HAVE ALREADY BEEN RUNNING UP TO
AROUND 5 DEGREES ABOVE GUIDANCE...AND WE EXPECT THIS TO CONTINUE
OVERNIGHT. WITH THIS...AREAS OF FOG AGAIN POSSIBLE TONIGHT NEAR THE
COAST AND OUT OVER THE ADJACENT MARINE AREAS. LOWS TONIGHT IN THE
MID TO UPPER 50S OVER INTERIOR COUNTIES.

BIG CHANGES ON THE WAY TUESDAY...WITH THE AFTERNOON HOURS (AND
CONTINUING INTO THE EVENING HOURS...SEE SHORT TERM DISCUSSION
BELOW) EXPECT TO HAVE A SIGNIFICANT CHANCE OF SEVERE WEATHER. THE
DAY BEGINS WITH A RAPIDLY AMPLIFYING UPPER SYSTEM (BECOMING
NEGATIVELY TILTED DURING THE COURSE OF THE DAY) SWINGING EAST OUT OF
TEXAS TO NEAR NORTHEAST LOUISIANA BY THE END OF THE DAY. JUST TO THE
EAST OF THE UPPER LOW...VERY INTENSE AND DEEPENING SFC LOW PRESSURE
WILL LIFT NORTHEAST OUT OF SOUTHEAST COASTAL TEXAS TO NORTHEAST
LOUISIANA (WHERE SOME MODEL OUTPUTS INDICATES A PRESSURE AS LOW AS
988 MB). ALL INGREDIENTS COMING TOGETHER FOR ONSET OF A SIGNIFICANT
SEVERE WEATHER EVENT BY MID AFTERNOON (AND CONTINUING INTO THE
EVENING). THREAT FOR SEVERE WEATHER WILL RAPIDLY INCREASE AFTER ABOUT
2 PM...ESPECIALLY OVER INTERIOR SOUTHEAST MISSISSIPPI AND MOVING INTO
PORTIONS OF EXTREME SOUTHWEST ALABAMA THROUGH 6 PM. MODELS HAVE
ALREADY BEEN NOTED TO BE UNDERESTIMATING THE INSTABILITY...ESPECIALLY
THE GFS...WITH THE NAM AND ECMWF SEEMING TO ADJUST A LITTLE CLOSER
WITH CURRENT TRENDS. FOR THIS REASON WE LEANED TOWARD A COMBINATION
OF THESE TWO SOLUTIONS. WITH THE HIGHER MOISTURE LEVELS EXPECTED THAN
MODELS SUGGEST...BELIEVE THE 1500 MUCAPES ADVERTISED TO BE DEVELOPING
OVER OUR WESTERN FCST AREA BY LATE AFTERNOON BY THE NAM ARE NOT
UNREASONABLE. IN ADDITION TO THESE CAPE VALUES...0-1KM SR-HEL VALUES
APPROACHING 400 M2/S2 AND 0-3KM SR-HEL VALUES APPROACHING 500-600
M2/S2 OVER OUR SOUTHEAST MISSISSIPPI COUNTIES BY THE END OF THE DAY
AS LOW LEVEL 850 JET INCREASES TO AT LEAST 55 KNOTS. AS SUCH...SPC
HAS OUTLOOKED ALL OF OUR AREA UNDER A MODERATE RISK OF SEVERE WEATHER
ON TUESDAY...AND STRONG AND LONG TRACKED TORNADOES WILL BE POSSIBLE.
A WIND ADVISORY IS ALSO NOW IN EFFECT FOR THE ENTIRE AREA ON
TUESDAY...AND BOTH A HIGH SURF ADVISORY AND HIGH RIP CURRENT RISKS
ALONG THE COAST. HIGH TEMPS TUESDAY EXPECTED TO BE IN THE LOW TO MID
70S. 12/DS

SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/...GLOBAL MODELS
ARE IN EXCELLENT AGREEMENT ALOFT AND AT THE SURFACE WITH THE POTENT
STORM SYSTEM LIFTING UP ACROSS THE LOWER MISSISSIPPI RIVER VALLEY AND
MID-SOUTH TUESDAY EVENING. A STRONGLY REFLECTED NEGATIVE TILT
CONFIGURATION TO THE MID LEVEL GEO-POTENTIAL HEIGHT FIELDS WILL
INCREASE LARGE SCALE ASCENT WITHIN A WELL DEFINED WARM SECTOR TUESDAY
EVENING OVER THE CENTRAL GULF COAST THAT IS FORECAST TO CONTAIN MODEST
INSTABILITY. SUBSTANTIAL H50 HEIGHT FALLS TO BETWEEN 15 AND 20
DECAMETERS ROLLING ACROSS THE LOWER MISSISSIPPI RIVER DELTA RESULTS
IN THE RAPID INTENSIFICATION TO A FRONTAL SURFACE LOW WHICH
PROPAGATES NORTHEAST TO THE MID-SOUTH BY MIDNIGHT EARLY WEDNESDAY
MORNING. BETWEEN THE MODEL SOLUTIONS...CENTRAL PRESSURES LOWER TO A
RANGE OF 988 TO 993 MILLIBARS NEAR MONROE LOUISIANA BY EARLY TUESDAY
EVENING. FROM THERE...THE INTENSE LOW TRACKS NORTHEAST TO BETWEEN
GREENVILLE AND OXFORD MISSISSIPPI BY MIDNIGHT EARLY WEDNESDAY AM TO
JACKSON TENNESSEE BY DAYBREAK WEDNESDAY. THE ENSEMBLES INDICATE THAT
THE STRENGTH OF THIS LOW IS AN ANOMALY WITH SURFACE CENTRAL PRESSURES
SOME 3 TO 4 STANDARD DEVIATIONS BELOW THE MEAN. CONSIDERING THIS AND
THE REPRESENTATION OF THE PHYSICAL SOLUTIONS IN THE SPECTRAL
MODELS...THE WIND PROFILES IN THE LOWER LEVELS OF THE ATMOSPHERE ARE
FORECAST TO BE INTENSE OVER THE LOCAL AREA DURING THE EVENING.
CONSIDERING THIS...SOUTHWESTERLY 0-3 KM BULK SHEAR MAGNITUDES
TRENDING BETWEEN 45 AND 55 KNOTS COUPLED WITH STRONGLY BACKED SURFACE
WINDS...HODOGRAPHS ARE STRONGLY CURVED WITH 0-1 KM STORM RELATIVE
HELICITY VALUES BECOMING EXTREMELY HIGH...EXCEEDING 500 M2/S2. THIS
FAVORS WELL DEFINED ROTATION IN STRONGLY DEVELOPED SUPERCELLS...WITH
CONCERNS THAT WE COULD BE DEALING WITH INSTANCES OF STRONG AND LONG
TRACK TORNADOES. OTHER SEVERE WEATHER THREATS WILL BE DAMAGING WINDS
IN EXCESS OF 70 MPH AND GOLFBALL SIZE HAIL OR LARGER. FORECASTERS
STRONGLY ENCOURAGE EVERYONE TO PLAN AHEAD...BE WEATHER AWARE AND
VIGILANT INTO TUESDAY NIGHT. WITH THE EXPECTED STORM MOTION FORECAST
TO BE RAPID...IT IS IMPORTANT TO MOVE QUICKLY TO A PLACE OF SAFETY IN
THE EVENT A WARNING IS ISSUED FOR YOUR AREA.

COLD FRONT IS FORECAST TO SWEEP EAST OF THE LOCAL AREA ON
WEDNESDAY...BRINGING MUCH COOLER CONDITIONS TO THE LOCAL AREA.
FORECASTERS EXPECT IT TO CONTINUE TO BE BREEZY TO WINDY AS STRONG
PRESSURE GRADIENT REMAINS IN PLACE TO THE SOUTHWEST OF THE LARGE
SURFACE LOW LIFTING UP ACROSS THE OHIO RIVER VALLEY. WILL CONTINUE IN
A COOL NORTHWEST FLOW ON THURSDAY. WEDNESDAY AND THURSDAY NIGHTS
COLDER WITH MID/UPPER 30S INTERIOR TO UPPER 30S/LOWER 40S COAST
WEDNESDAY AND THURSDAY.

LONG TERM /FRIDAY THROUGH MONDAY/...SURFACE HIGH PRESSURE MOVES EAST
ACROSS THE GULF COAST DURING THE OUTLOOK. HIGHS IN THE MID TO UPPER
50S FRIDAY WILL MODERATE INTO THE MID/UPPER 60S SUNDAY AND MONDAY.
COLDEST NIGHT FRIDAY NIGHT WITH A FEW AREAS POSSIBLY SINKING TO NEAR
FREEZING OVER SOME AREAS OF THE INTERIOR. OVERNIGHT LOWS MODERATE
INTO THE WEEKEND. /10

MARINE...A LIGHT TO MODERATE SOUTH TO SOUTHWEST FLOW WILL CONTINUE
TONIGHT...BUT BEGIN TO INCREASE DRAMATICALLY ON TUESDAY AS VERY
STRONG SFC LOW PRESSURE DEVELOPS TO OUR WEST AND BEGINS TO MOVE
TOWARD THE MARINE AREA. WIND WILL INCREASE TO 20 TO 25 KNOTS BY
AFTERNOON...25 TO 30 KNOTS TUESDAY NIGHT AND INCREASING TO 30 TO 35
KNOTS AND SHIFTING TO THE WEST DURING THE DAY ON WEDNESDAY. A STRONG
NORTHWESTERLY FLOW IN THE WAKE OF THE FRONT AFTER IT MOVES THROUGH
WEDNESDAY NIGHT THROUGH THURSDAY NIGHT. A SMALL CRAFT ADVISORY IS IN
EFFECT FROM TUESDAY AFTERNOON THROUGH THURSDAY NIGHT...AND A GALE
WATCH IS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY EVENING.
SEAS POTENTIALLY BUILDING TO 12 TO 14 FEET ON WEDNESDAY. BAY WATERS
ROUGH. THE OFFSHORE FLOW WILL DIMINISH LATE IN THE WEEK. 12/DS

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY FROM 10 AM TUESDAY TO 6 AM CST WEDNESDAY FOR
     ALZ051>060-261>266.

     HIGH RIP CURRENT RISK THROUGH WEDNESDAY AFTERNOON FOR ALZ265-266.

     HIGH SURF ADVISORY FROM 6 PM TUESDAY TO 6 PM CST WEDNESDAY FOR
     ALZ265-266.

FL...WIND ADVISORY FROM 10 AM TUESDAY TO 6 AM CST WEDNESDAY FOR
     FLZ201>206.

     HIGH RIP CURRENT RISK THROUGH WEDNESDAY AFTERNOON FOR FLZ202-204-
     206.

     HIGH SURF ADVISORY FROM 6 PM TUESDAY TO 6 PM CST WEDNESDAY FOR
     FLZ202-204-206.

MS...WIND ADVISORY FROM 10 AM TUESDAY TO 6 AM CST WEDNESDAY FOR
     MSZ067-075-076-078-079.

GM...GALE WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY EVENING FOR
     GMZ630>635-650-655-670-675.

     SMALL CRAFT ADVISORY FROM 10 AM TO 6 PM CST TUESDAY FOR
     GMZ630>635-650-655-670-675.

     SMALL CRAFT ADVISORY FROM MIDNIGHT WEDNESDAY NIGHT TO 6 AM CST
     FRIDAY FOR GMZ630>635-650-655-670-675.

&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/MOB
Hazardous weather outlook, Feb 22, 1:32 PM CST, 6 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
132 PM CST MON FEB 22 2016

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-231945-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
132 PM CST MON FEB 22 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A HIGH RISK OF RIP CURRENTS ON AREA BEACHES TODAY AND
TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED TO NUMEROUS SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP
ACROSS THE REGION TUESDAY AFTERNOON THROUGH EARLY WEDNESDAY MORNING.
TORNADOES...SOME POTENTIALLY STRONG AND LONG TRACKED...ARE THE MAIN
THREAT. HOWEVER...DAMAGING WIND GUSTS OF 60 TO 80 MPH AND HAIL UP TO
GOLFBALL SIZE ARE ALSO SIGNIFICANT THREATS.

TIMING WISE...THE WINDOW OF SEVERE WEATHER WILL ROUGHLY BE BETWEEN
2PM TO 9PM WEST OF I-65...FIRST STARTING IN SOUTHEAST MISSISSIPPI
MID TO LATE AFTERNOON AND SPREADING CLOSER TO THE I-65 CORRIDOR BY
EARLY EVENING. FOR AREAS EAST OF I-65 IN SOUTH CENTRAL ALABAMA AND
THE NORTHWEST FLORIDA PANHANDLE...8PM TO 4AM WILL BE THE MAIN TIME
FOR THE SEVERE THREAT.

KEEP IN MIND THAT THE GREATEST SEVERE POTENTIAL WILL OCCUR DURING
THE NIGHTTIME HOURS. THIS COMBINED WITH THE FACT STORMS WILL BE
MOVING VERY RAPIDLY TO THE NORTHEAST WILL CREATE A DANGEROUS
SITUATION. ENSURE YOU HAVE MULTIPLE WAYS TO RECEIVE WARNINGS AND DO
NOT HESITATE TO TAKE ACTION IF A WARNING IS ISSUED FOR YOUR AREA.

A HIGH SURF ADVISORY MAY BE REQUIRED TOMORROW AFTERNOON EAST OF
PERDIDO PASS THROUGH MIDDAY WEDNESDAY FOR BREAKER HEIGHTS ALONG AREA
BEACHES IN THE 5 TO 8 FEET RANGE. THERE IS ALSO A HIGH RISK FOR RIP
CURRENTS ALONG AREA BEACHES.

.SPOTTER INFORMATION STATEMENT...
ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS WILL LIKELY BE
NECESSARY TUESDAY AFTERNOON THROUGH EARLY WEDNESDAY MORNING.

GMZ630>635-650-655-670-675-231945-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
132 PM CST MON FEB 22 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

MARINE WINDS WILL INCREASE TO SMALL CRAFT ADVISORY LEVELS ON TUESDAY
AFTERNOON WITH FREQUENT GUSTS TO GALE FORCE ENDURING THROUGH EARLY
WEDNESDAY BEFORE GRADUALLY TAPERING THEREAFTER. STRONG TO SEVERE
THUNDERSTORMS WILL DEVELOP AND MOVE ACROSS THE COASTAL WATERS FROM
EARLY TUESDAY EVENING THROUGH EARLY WEDNESDAY MORNING. AT THIS
TIME...THE BEST FORECAST TIMING IS FOR THE THUNDERSTORMS TO OCCUR
WEST OF PENSACOLA PASS FROM EARLY TO LATE TUESDAY EVENING AND THEN
SHIFT EAST OF PENSACOLA PASS BETWEEN MID TO LATE EVENING THROUGH THE
PREDAWN HOURS WEDNESDAY.

In the hours before

Special weather statement, Feb 22, 3:25 PM CST, 4 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
325 PM CST MON FEB 22 2016

ALZ051>053-MSZ067-222230-
CLARKE AL-WASHINGTON AL-CHOCTAW AL-WAYNE MS-
325 PM CST MON FEB 22 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHOCTAW...
NORTHWESTERN WASHINGTON...NORTHWESTERN CLARKE AND EAST CENTRAL WAYNE
COUNTIES UNTIL 430 PM CST...

AT 324 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES EAST OF WAYNESBORO...MOVING NORTHEAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SILAS...COFFEEVILLE...GILBERTOWN AND TOXEY.

LAT...LON 3157 8852 3173 8862 3198 8820 3174 8805
TIME...MOT...LOC 2124Z 241DEG 21KT 3169 8850
Special weather statement, Feb 22, 8:21 PM CST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
821 PM CST MON FEB 22 2016

ALZ053-055-230300-
MONROE AL-CLARKE AL-
821 PM CST MON FEB 22 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL MONROE AND
SOUTHEASTERN CLARKE COUNTIES UNTIL 900 PM CST...

AT 820 PM CST...DOPPLER RADAR WAS TRACKING A HEAVY RAINSHOWER 10
MILES SOUTH OF JACKSON...MOVING NORTHEAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS HEAVY
RAINSHOWER.

THIS SHOWER WILL REMAIN OVER MAINLY RURAL AREAS OF WEST CENTRAL
MONROE AND SOUTHEASTERN CLARKE COUNTIES.

LAT...LON 3144 8751 3130 8781 3137 8789 3138 8789
      3138 8790 3140 8788 3159 8762
TIME...MOT...LOC 0220Z 237DEG 22KT 3136 8783

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 22, 6:52 PM CSTSevere Thunderstorm WarningMOBClarke, Washington38 min
Feb 23, 2:54 AM CSTSpecial Weather StatementMOBBaldwin51 min
Feb 23, 3:30 AM CSTGale WarningMOB24 hr
Feb 23, 6:46 AM CSTMarine Dense Fog AdvisoryMOB5 hr
Feb 23, 11:42 AM CSTRiver Flood WarningMOBChoctaw, Clarke, Washington8 days
Feb 23, 11:42 AM CSTRiver Flood WarningMOBChoctaw, Clarke, Washington8 days
Feb 23, 12:39 PM CSTCoastal Flood AdvisoryMOBBaldwin, Mobile23 hr
Feb 23, 4:45 PM CSTSpecial Marine WarningMOB30 min
Feb 23, 5:13 PM CSTSpecial Marine WarningMOB47 min
Feb 23, 5:15 PM CSTSpecial Weather StatementMOBCrenshaw45 min
Feb 23, 5:26 PM CSTTornado WarningMOBWashington49 min
Feb 23, 5:44 PM CSTSevere Thunderstorm WarningMOBChoctaw, Clarke, Mobile, Washington46 min
Feb 23, 5:54 PM CSTTornado WarningMOBMobile36 min
Feb 23, 5:58 PM CSTSevere Thunderstorm WarningMOBChoctaw, Clarke62 min
Feb 23, 11:45 AM CSTRiver Flood WarningMOBGeorge, Greene, Wayne7 days
Feb 23, 4:07 PM CSTSevere Thunderstorm WarningMOBGeorge, Greene, Perry, Stone38 min
Feb 23, 4:08 PM CSTSevere Thunderstorm WarningMOBGreene, Perry, Stone52 min
Feb 23, 4:44 PM CSTTornado WarningMOBGreene, Perry, Wayne46 min
Feb 23, 5:00 PM CSTSevere Thunderstorm WarningMOBGeorge, Greene, Perry, Stone, Wayne45 min

Nearby

Special Weather Statements in Alabama, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.